# SDR RAIA00207212

- Difficulty date: July 11, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 13,084 hours, 14,464 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Pressure Switch
- Part number: 3103898
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5605-STL- RIGHT GREEN BETA LIGHT DOES NOT ILLUMINATE WHEN ENGINE IS OPERATING. MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE BETA SWITCH, OPS AND LK CK OK.
